# SDR UALA2011102505774

- Difficulty date: October 25, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 34,633 hours, 14,088 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Pinched
- Location: Lt Overwing Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A LOUD AIR LEAK NOISE ON LT SIDE OVERWING EXIT AT ROW 21.  REMOVED OVERWING DOOR IAW AMM.  FOUND LOWER SEAL PINCHED, ADJUSTED SEAL AND RE-INSTALL ED DOOR IAW AMM.  PRESSURIZED ACFT IAW JRH.  NO LEAKS NOTED.
